# SDR IXXA20240624044

- Difficulty date: June 24, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767338
- Aircraft serial: 25316
- Aircraft time: 101,487 hours, 32,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 83839
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 101,487 hours, 32,292 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOLLOWING SERVICE CHECK, LINE MAINTENANCE REPORTED LH OVERHEAD AND ENTRY DOOR EMERGENCY LIGHTS INOPERATIVE. BATTERY POWER SUPPLY REMOVED AND REPLACED IAW BOEING 767-300 MAINTENANCE MANUAL 33-51-00/0001. OPERATIONAL CHECK GOOD. DEFERRAL MAINTENANCE ITEM 52802 CLEARED.
